Alert archive / North Dakota / Freeze Warnings in 2016

Freeze Warning 5, NWS Bismarck, ND

October 6, 201632 counties in North Dakota

NWS Bismarck, ND issued this freeze warning at Oct 6, 2016, 2:54 PM MDT for 32 counties in North Dakota. It took effect at Oct 6, 2016, 9:00 PM MDT. It was in force for 14 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Oct 6, 2016, 2:54 PM MDT (20:54 UTC)
In effect from
Oct 6, 2016, 9:00 PM MDT
Expired
Oct 7, 2016, 11:00 AM MDT
In force
14 hr
Issued by
NWS Bismarck, ND
All 32 counties

Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND

The radar

The Bismarck radar (KBIS), 72 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 7, 8:11 AM MDTSNOW 1Belcourt, ND24HOUR SNOWFALL REPORT RELAYED BY THE MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 8.9 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2016-10-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2016-10-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -124 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
803 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
-124 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

884 
WWUS73 KBIS 062054
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
354 PM CDT THU OCT 6 2016

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-070500-
/O.NEW.KBIS.FZ.W.0005.161007T0300Z-161007T1700Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...POWERS LAKE...
LIGNITE...COLUMBUS...PORTAL...MOHALL...GLENBURN...SHERWOOD...
BOTTINEAU...ROLLA...DUNSEITH...ROLETTE...SHELL VALLEY...
ST. JOHN...WILLISTON...NEW TOWN...STANLEY...PARSHALL...MINOT...
VELVA...TOWNER...DRAKE...RUGBY...WATFORD CITY...KILLDEER...
HALLIDAY...BEULAH...HAZEN...CENTER...GARRISON...WASHBURN...
UNDERWOOD...WILTON...TURTLE LAKE...MCCLUSKY...GOODRICH...HARVEY...
FESSENDEN...CARRINGTON...BEACH...MEDORA...DICKINSON...MANDAN...
BISMARCK...STEELE...TAPPEN...JAMESTOWN...MARMARTH...MOTT...
NEW ENGLAND...ELGIN...CARSON...NEW LEIPZIG...BOWMAN...HETTINGER...
FORT YATES...SELFRIDGE...SOLEN...LINTON...STRASBURG...NAPOLEON...
GACKLE...LAMOURE...EDGELEY...KULM...WISHEK...ASHLEY...OAKES...
ELLENDALE
354 PM CDT THU OCT 6 2016 /254 PM MDT THU OCT 6 2016/

...FREEZE WARNING IN EFFECT FROM 10 PM CDT /9 PM MDT/ THIS
EVENING TO NOON CDT /11 AM MDT/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 10 PM CDT /9 PM MDT/ THIS
EVENING TO NOON CDT /11 AM MDT/ FRIDAY. 

* TEMPERATURE...LOWS IN THE MID 20S TO LOWER 30S

* IMPACTS...A KILLING FREEZE WILL END THE GROWING SEASON IN SOME
  AREAS. UNPROTECTED PLANTS WILL LIKELY NOT SURVIVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
TWH
5 follow-up statements
651 
WWUS73 KBIS 062341
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
641 PM CDT THU OCT 6 2016

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-070745-
/O.CON.KBIS.FZ.W.0005.161007T0300Z-161007T1700Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...POWERS LAKE...
LIGNITE...COLUMBUS...PORTAL...MOHALL...GLENBURN...SHERWOOD...
BOTTINEAU...ROLLA...DUNSEITH...ROLETTE...SHELL VALLEY...
ST. JOHN...WILLISTON...NEW TOWN...STANLEY...PARSHALL...MINOT...
VELVA...TOWNER...DRAKE...RUGBY...WATFORD CITY...KILLDEER...
HALLIDAY...BEULAH...HAZEN...CENTER...GARRISON...WASHBURN...
UNDERWOOD...WILTON...TURTLE LAKE...MCCLUSKY...GOODRICH...HARVEY...
FESSENDEN...CARRINGTON...BEACH...MEDORA...DICKINSON...MANDAN...
BISMARCK...STEELE...TAPPEN...JAMESTOWN...MARMARTH...MOTT...
NEW ENGLAND...ELGIN...CARSON...NEW LEIPZIG...BOWMAN...HETTINGER...
FORT YATES...SELFRIDGE...SOLEN...LINTON...STRASBURG...NAPOLEON...
GACKLE...LAMOURE...EDGELEY...KULM...WISHEK...ASHLEY...OAKES...
ELLENDALE
641 PM CDT THU OCT 6 2016 /541 PM MDT THU OCT 6 2016/

...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM CDT /9 PM MDT/
THIS EVENING TO NOON CDT /11 AM MDT/ FRIDAY...

* TEMPERATURE...LOWS IN THE MID 20S TO LOWER 30S.

* IMPACTS...A KILLING FREEZE WILL END THE GROWING SEASON IN SOME 
  AREAS. UNPROTECTED PLANTS WILL LIKELY NOT SURVIVE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

JV
820 
WWUS73 KBIS 070236
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
936 PM CDT THU OCT 6 2016

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-071045-
/O.CON.KBIS.FZ.W.0005.161007T0300Z-161007T1700Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...POWERS LAKE...
LIGNITE...COLUMBUS...PORTAL...MOHALL...GLENBURN...SHERWOOD...
BOTTINEAU...ROLLA...DUNSEITH...ROLETTE...SHELL VALLEY...
ST. JOHN...WILLISTON...NEW TOWN...STANLEY...PARSHALL...MINOT...
VELVA...TOWNER...DRAKE...RUGBY...WATFORD CITY...KILLDEER...
HALLIDAY...BEULAH...HAZEN...CENTER...GARRISON...WASHBURN...
UNDERWOOD...WILTON...TURTLE LAKE...MCCLUSKY...GOODRICH...HARVEY...
FESSENDEN...CARRINGTON...BEACH...MEDORA...DICKINSON...MANDAN...
BISMARCK...STEELE...TAPPEN...JAMESTOWN...MARMARTH...MOTT...
NEW ENGLAND...ELGIN...CARSON...NEW LEIPZIG...BOWMAN...HETTINGER...
FORT YATES...SELFRIDGE...SOLEN...LINTON...STRASBURG...NAPOLEON...
GACKLE...LAMOURE...EDGELEY...KULM...WISHEK...ASHLEY...OAKES...
ELLENDALE
936 PM CDT THU OCT 6 2016 /836 PM MDT THU OCT 6 2016/

...FREEZE WARNING REMAINS IN EFFECT UNTIL NOON CDT /11 AM MDT/
FRIDAY...

* TEMPERATURE...LOWS IN THE MID 20S TO LOWER 30S.

* IMPACTS...A KILLING FREEZE WILL END THE GROWING SEASON IN SOME 
  AREAS. UNPROTECTED PLANTS WILL LIKELY NOT SURVIVE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

JV
450 
WWUS73 KBIS 070830
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
330 AM CDT FRI OCT 7 2016

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-071630-
/O.CON.KBIS.FZ.W.0005.000000T0000Z-161007T1700Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...POWERS LAKE...
LIGNITE...COLUMBUS...PORTAL...MOHALL...GLENBURN...SHERWOOD...
BOTTINEAU...ROLLA...DUNSEITH...ROLETTE...SHELL VALLEY...
ST. JOHN...WILLISTON...NEW TOWN...STANLEY...PARSHALL...MINOT...
VELVA...TOWNER...DRAKE...RUGBY...WATFORD CITY...KILLDEER...
HALLIDAY...BEULAH...HAZEN...CENTER...GARRISON...WASHBURN...
UNDERWOOD...WILTON...TURTLE LAKE...MCCLUSKY...GOODRICH...HARVEY...
FESSENDEN...CARRINGTON...BEACH...MEDORA...DICKINSON...MANDAN...
BISMARCK...STEELE...TAPPEN...JAMESTOWN...MARMARTH...MOTT...
NEW ENGLAND...ELGIN...CARSON...NEW LEIPZIG...BOWMAN...HETTINGER...
FORT YATES...SELFRIDGE...SOLEN...LINTON...STRASBURG...NAPOLEON...
GACKLE...LAMOURE...EDGELEY...KULM...WISHEK...ASHLEY...OAKES...
ELLENDALE
330 AM CDT FRI OCT 7 2016 /230 AM MDT FRI OCT 7 2016/

...FREEZE WARNING REMAINS IN EFFECT UNTIL NOON CDT /11 AM MDT/
TODAY...

* TEMPERATURE...LOWS IN THE MID 20S TO LOWER 30S.

* IMPACTS...A KILLING FREEZE WILL END THE GROWING SEASON IN SOME 
  AREAS. UNPROTECTED PLANTS WILL LIKELY NOT SURVIVE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
WAA
920 
WWUS73 KBIS 071358
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
858 AM CDT FRI OCT 7 2016

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-071700-
/O.CON.KBIS.FZ.W.0005.000000T0000Z-161007T1700Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...POWERS LAKE...
LIGNITE...COLUMBUS...PORTAL...MOHALL...GLENBURN...SHERWOOD...
BOTTINEAU...ROLLA...DUNSEITH...ROLETTE...SHELL VALLEY...
ST. JOHN...WILLISTON...NEW TOWN...STANLEY...PARSHALL...MINOT...
VELVA...TOWNER...DRAKE...RUGBY...WATFORD CITY...KILLDEER...
HALLIDAY...BEULAH...HAZEN...CENTER...GARRISON...WASHBURN...
UNDERWOOD...WILTON...TURTLE LAKE...MCCLUSKY...GOODRICH...HARVEY...
FESSENDEN...CARRINGTON...BEACH...MEDORA...DICKINSON...MANDAN...
BISMARCK...STEELE...TAPPEN...JAMESTOWN...MARMARTH...MOTT...
NEW ENGLAND...ELGIN...CARSON...NEW LEIPZIG...BOWMAN...HETTINGER...
FORT YATES...SELFRIDGE...SOLEN...LINTON...STRASBURG...NAPOLEON...
GACKLE...LAMOURE...EDGELEY...KULM...WISHEK...ASHLEY...OAKES...
ELLENDALE
858 AM CDT FRI OCT 7 2016 /758 AM MDT FRI OCT 7 2016/

...FREEZE WARNING REMAINS IN EFFECT UNTIL NOON CDT /11 AM MDT/
TODAY...

* TEMPERATURE...LOWS IN THE MID 20S TO LOWER 30S.

* IMPACTS...A KILLING FREEZE WILL END THE GROWING SEASON IN SOME 
  AREAS. UNPROTECTED PLANTS WILL LIKELY NOT SURVIVE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MM
349 
WWUS73 KBIS 071701
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1201 PM CDT FRI OCT 7 2016

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-071815-
/O.EXP.KBIS.FZ.W.0005.000000T0000Z-161007T1700Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...POWERS LAKE...
LIGNITE...COLUMBUS...PORTAL...MOHALL...GLENBURN...SHERWOOD...
BOTTINEAU...ROLLA...DUNSEITH...ROLETTE...SHELL VALLEY...
ST. JOHN...WILLISTON...NEW TOWN...STANLEY...PARSHALL...MINOT...
VELVA...TOWNER...DRAKE...RUGBY...WATFORD CITY...KILLDEER...
HALLIDAY...BEULAH...HAZEN...CENTER...GARRISON...WASHBURN...
UNDERWOOD...WILTON...TURTLE LAKE...MCCLUSKY...GOODRICH...HARVEY...
FESSENDEN...CARRINGTON...BEACH...MEDORA...DICKINSON...MANDAN...
BISMARCK...STEELE...TAPPEN...JAMESTOWN...MARMARTH...MOTT...
NEW ENGLAND...ELGIN...CARSON...NEW LEIPZIG...BOWMAN...HETTINGER...
FORT YATES...SELFRIDGE...SOLEN...LINTON...STRASBURG...NAPOLEON...
GACKLE...LAMOURE...EDGELEY...KULM...WISHEK...ASHLEY...OAKES...
ELLENDALE
1201 PM CDT FRI OCT 7 2016 /1101 AM MDT FRI OCT 7 2016/

...FREEZE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS EXPIRED THE FREEZE
WARNING. TEMPERATURES HAVE RISEN ABOVE FREEZING ACROSS THE WARNED
AREA.

$$

KS

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this freeze warning went out at Oct 6, 2:40 PM MDT, 14 minutes earlier.

Area forecast discussion, Oct 6, 2:40 PM MDT, 14 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
340 PM CDT Thu Oct 6 2016

.SHORT TERM...(This evening through Friday)
Issued at 303 PM CDT Thu Oct 6 2016

Freeze Warning highlights the short term period.

Upper low continues to spin over southern Saskatchewan/Manitoba.
Currently only some very light returns noted over northeast
Montana and southeast Saskatchewan. As the upper low wobbles over
southern Canada tonight we could see a stray flurry or brief snow
shower along the northern counties. But overall a dry and cold
night. Forecast lows are in the mid 20s west to lower 30s east. We
will issue another Freeze Warning tonight for all of western and
central North Dakota.

Cool on Friday again with highs in the upper 30s north to upper
40s south. Again a stray flurry or rain/snow shower across the far
north can not be ruled out, but for most of us a another dry day
with a little more sun and a little less wind.

.LONG TERM...(Friday night through Thursday)
Issued at 303 PM CDT Thu Oct 6 2016

Upper low finally exits into eastern Canada Friday night and we
enter a progressive quasi-zonal flow through the remainder of the
extended period. This will mean more seasonable temperatures after
one last cold morning on Saturday. A series of shortwaves will
traverse the forecast area, each bringing a chance of light
precipitation.

The first moves through Friday night/Saturday morning, the second
moves through late Saturday night. The Friday night system could
bring a swath of light accumulating snow along or north of Highway
200, with some light rain on the southern fringes of the
precipitation shield. At this time we are not anticipating any
significant freezing precipitation as Bufkit soundings at this
time indicate a quick transition from rain to snow as you move
north of the critical freezing layer. The second wave looks much
weaker and warmer with perhaps only trace amounts to a couple
hundredths. It also looks like surface temperatures will be at or
above freezing so hopefully no freezing rain concerns here either.

Another wave moves through on Tuesday ushers in a brief cooldown
before we warm back up Wednesday into Thursday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 303 PM CDT Thu Oct 6 2016

Low pressure to our north will keep a west to northwest flow over
the TAF sites, gusty this afternoon. occasional MVFR ceilings at
KISN and KMOT this afternoon, possibly lifting to VFR late
afternoon and this evening but dropping back to MVFR late tonight
and Friday morning. KDIK, KBIS and KJMS may see an occasional
period of mvfr cigs early this afternoon, and then again Friday
morning.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
Freeze Warning from 10 PM CDT /9 PM MDT/ this evening to noon
CDT /11 AM MDT/ Friday for NDZ001>005-009>013-017>023-025-
031>037-040>048-050-051.

&&

SHORT TERM...TWH
LONG TERM...TWH
AVIATION...TWH
Hazardous weather outlook, Oct 6, 11:04 AM MDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
1204 PM CDT THU OCT 6 2016

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-071715-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
1204 PM CDT THU OCT 6 2016 /1104 AM MDT THU OCT 6 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WIDESPREAD FREEZE IS POSSIBLE TONIGHT INTO FRIDAY MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ANOTHER WIDESPREAD FREEZE IS POSSIBLE FRIDAY NIGHT INTO SATURDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Freeze Warnings in North Dakota, 2016Every freeze warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.